# SDR QMLA2017011617010

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A109E
- Aircraft serial: 11125
- Aircraft time: 3,409 hours, 9,366 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 709016048101
- Part serial: L364
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPACT DAMAGE ON BOTH TAILROTOR BLADES LEADING EDGE APPROXIMATELY THREE INCHES FROM BLADE TIP.
